# SDR FDEA201611144013

- Difficulty date: November 14, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR COMPARTMENT LEFT FORWARD SPOILER MIXER CONTROL ROD ACCESS CUTOUT SUPPORT DOUBLER FOUND CRACKED AT BS 1387.  REMOVED AND REPLACED IAW SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
